# SDR VNAA20250320041

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: CC67014303
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00203076 SN: 00545 DISCREPANCY: RH IB FLAP VANE ACTUATOR AT FLS65.50 UPPER TRUNNION BODY HAS CORROSION CORRECTIVE ACTION: LOCATED AND MACHINED 3EA HOLES IN NEW SERVICEABLE RH IB FLAP VANE ACTUATOR ROD AT FLS 65.50 IAW CRJ 700 SRM 51-40-11-001-001-A01 REFERENCING DWG CC670-14303 FOR SIZES AND DIMENSIONS. REFER TO HR00493751 FOR INSTALL OF RH IB FLAP VANE ACTUATOR AT FLS65.50
